<< back
Non-Gaussianity in multiple three-form field inflation

K. Sravan Kumar, D. J. Mulryne, N. J. Nunes, J. Marto, P. Vargas Moniz

In this work, we present a method for implementing the δN formalism to study the primordial non-Gaussianity produced in multiple three-form field inflation. Using a dual description relating three-form fields to noncanonical scalar fields, and employing existing results, we produce expressions for the bispectrum of the curvature perturbation in terms of three-form quantities. We study the bispectrum generated in a two three-form field inflationary scenario for a particular potential that for suitable values of the parameters was found in earlier work to give values of the spectral index and ratio of tensor to scalar perturbations compatible with current bounds. We calculate the reduced bispectrum for this model, finding an amplitude in equilateral and orthogonal configurations of O(1) and in the squeezed limit of O(10-3). We confirm, therefore, that this three-form inflationary scenario is compatible with present observational constraints.

Physical Review D
Volume 94, Issue 10
2016 November

>> ADS>> DOI

Faculdade de Ciências da Universidade de Lisboa Universidade do Porto Faculdade de Ciências e Tecnologia da Universidade de Coimbra
Fundação para a Ciência e a Tecnologia COMPETE 2020 PORTUGAL 2020 União Europeia